SOAS Research Online

A Free Database of the Latest Research by SOAS Academics and PhD Students

[skip to content]

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 5.

Book Chapters

Adcock, C. J. (2015) 'Statistical Properties and Tests of Efficient Frontier Portfolios.' In: Zopounidis, Constantin and Galariotis, Emilios, (eds.), Quantitative Financial Risk Management. Hoboken, NJ: John Wiley & Sons, pp. 242-269.

Journal Article

Adcock, C. J. and Meade, Nigel (2017) 'Using parametric classification trees for model selection with applications to financial risk management.' European Journal of Operational Research, 259 (2). pp. 746-765.

Adcock, C. J. (2013) 'Ex Post Efficient Set Mathematics.' Journal of Mathematical Finance, 03 (01). pp. 201-210.

Adcock, C. J., Cortez, Maria Céu, Armada, M. J. Rocha and Silva, Florinda (2012) 'Time varying betas and the unconditional distribution of asset returns.' Quantitative Finance, 12 (6). pp. 951-967.

Adcock, C. J. (2007) 'Extensions of Stein's Lemma for the Skew-Normal Distribution.' Communications in Statistics - Theory and Methods, 36 (9). pp. 1661-1671.

This list was generated on Mon May 16 03:48:14 2022 BST.